# SDR CALA0300112

- Difficulty date: March 12, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 36,112 hours, 8,407 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 16 Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY PATH LIGHTS FROM ROW 8-26 INOPERATIVE. MAINTENANCE FOUND WIRING BROKEN AT ROW 16 LEFT AND FUSES BLOWN AT BATTERY PACK ROW 9 RT. THE DAMAGED WIRING WAS REPAIRED IAW WDM 33-51-15 AND 33-51-14. REPLACED BLOWN FUSES ON M736 AND M10919. ALLWIRING REPAIRED IAW STANDARD PRACTICES CHAPTER 20. OPERATIONAL CHECKS WERE GOOD IAW MM 33-51-00.
